# SDR AT9900558

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 2710 · Aileron Control System
- Part: Bracket
- Part number: 59137502
- Condition: Corroded
- Location: Ws 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND RT WING AILERON OUTBOARD PULLEY BRACKET CORRODED.  REMOVED AND REPLACED RT WING AILERON OUTBOARD PULLEY BRACKET.  RIGGED AILERON BUS CABLES AND OPERATIONAL CHECK GOOD IAW DC9 MM 20-16-0, 20-17-0, 27-10-0 PG 310, 511 PAR H, ITEMS 1-7.
